# SDR FDEA201408142167

- Difficulty date: August 14, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC01542
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP ASSEMBLY OTBD HINGE FOUND SURFACE DAMAGED.  SURFACE DAMAGED AT RIGHT HAND WING - INBOARD FLAP ASSEMBLY OUTBOARD HINGE REWORKED PER MD10 SRM 57-20-00 VOLUME I REVISION 101.  MATERIAL REMOVED: LENGTH 0.650 INCH X WIDTH 0.090 INCH X DEPTH 0.0195 INCH. REPAIR ACCOMPLISHED AS PER EA 8-5750-T0310004 REVISION B PART 1.  TITLE: WINGS FLIGHT SURFACES - RT INBOARD FLAP - OUTBOARD HINGE - GOUGE BLEND OUT. REFER TO WRI: 57502984 FOR WORK DETAILS.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
